RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2017, Volume 208, Number 3, Pages 96–110 (Mi msb8727)  

This article is cited in 4 scientific papers (total in 4 papers)

Makarov's principle for the Bloch unit ball

O. V. Ivriia, I. R. Kayumovb

a California Institute of Technology, Pasadena, CA, USA
b Kazan (Volga Region) Federal University

Abstract: Makarov's principle relates three characteristics of Bloch functions that resemble the variance of a Gaussian: asymptotic variance, the constant in Makarov's law of iterated logarithm and the second derivative of the integral means spectrum at the origin. While these quantities need not be equal in general, we show that the universal bounds agree if we take the supremum over the Bloch unit ball. For the supremum (of either of these quantities), we give the estimate $\Sigma^2_{\mathscr B} < \min(0.9, \Sigma^2)$, where $\Sigma^2$ is the analogous quantity associated to the unit ball in the $L^\infty$ norm on the Bloch space. This improves on the upper bound in Pommerenke's estimate $0.685^2 < \Sigma^2_{\mathscr B} \le 1$.
Bibliography: 23 titles.

Keywords: Bloch space, law of the iterated logarithm, integral means spectrum, Bergman projection.

Funding Agency Grant Number
Academy of Finland 271983
273458
Russian Foundation for Basic Research 14-01-00351-а
15-41-02433-р_поволжье_а
O. V. Ivrii's research was supported by the Academy of Finland (grants nos. 271983 and 273458). I. R. Kayumov's research was supported by the Russian Foundation for Basic Research (grant no. 14-01-00351_a) and by joint grant no. 15-41-02433-р_поволжье_a of the Russian Foundation for Basic Research and the government of the Republic of Tatarstan.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm8727

Full text: PDF file (938 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2017, 208:3, 399–412

Bibliographic databases:

UDC: 517.546.12+517.547.5
MSC: 30H30
Received: 01.05.2016 and 01.09.2016

Citation: O. V. Ivrii, I. R. Kayumov, “Makarov's principle for the Bloch unit ball”, Mat. Sb., 208:3 (2017), 96–110; Sb. Math., 208:3 (2017), 399–412

Citation in format AMSBIB
\Bibitem{IvrKay17}
\by O.~V.~Ivrii, I.~R.~Kayumov
\paper Makarov's principle for the Bloch unit ball
\jour Mat. Sb.
\yr 2017
\vol 208
\issue 3
\pages 96--110
\mathnet{http://mi.mathnet.ru/msb8727}
\crossref{https://doi.org/10.4213/sm8727}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3629078}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017SbMat.208..399I}
\elib{http://elibrary.ru/item.asp?id=28405178}
\transl
\jour Sb. Math.
\yr 2017
\vol 208
\issue 3
\pages 399--412
\crossref{https://doi.org/10.1070/SM8727}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401851300006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85020080810}


Linking options:
  • http://mi.mathnet.ru/eng/msb8727
  • https://doi.org/10.4213/sm8727
  • http://mi.mathnet.ru/eng/msb/v208/i3/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Ivrii, “On Makarov's principle in conformal mapping”, Int. Math. Res. Not. IMRN, 2019, no. 5, 1543–1567  crossref  mathscinet  zmath  isi  scopus
    2. I. R. Kayumov, K.-J. Wirths, “On the sum of squares of the coefficients of Bloch functions”, Monatsh. Math., 190:1 (2019), 123–135  crossref  mathscinet  zmath  isi  scopus
    3. I. R. Kayumov, K.-J. Wirths, “Coefficient inequalities for Bloch functions”, Lobachevskii J. Math., 40:9 (2019), 1319–1323  crossref  mathscinet  zmath  isi  scopus
    4. I. R. Kayumov, K.-J. Wirths, “Coefficients problems for Bloch functions”, Anal. Math. Phys., 9:3 (2019), 1069–1085  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:343
    Full text:9
    References:31
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020